Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 548612, 9 pages
Research Article

Cocompact Open Sets and Continuity

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 10 October 2011; Accepted 5 December 2011

Academic Editor: Stefan Siegmund

Copyright © 2012 Samer Al Ghour and Salti Samarah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Z. Hdeib, “ω-closed mappings,” Revista Colombiana de Matemáticas, vol. 16, no. 1-2, pp. 65–78, 1982. View at Google Scholar · View at Zentralblatt MATH
  2. H. Z. Hdeib, “ω-continuous functions,” Dirasat Journal, vol. 16, no. 2, pp. 136–153, 1989. View at Google Scholar
  3. K. Al-Zoubi and B. Al-Nashef, “The topology of ω-open subsets,” Al-Manarah Journal, vol. 9, no. 2, pp. 169–179, 2003. View at Google Scholar
  4. A. Al-Omari and M. Salmi, “New characterization of compact spaces,” in Proceedings of the 5th Asian Mathematical Conference, pp. 53–60, Kuala Lumpur, Malaysia, 2009. View at Zentralblatt MATH
  5. A. Al-Omari, T. Noiri, and M. S. Noorani, “Characterizations of strongly compact spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 573038, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. N. Levine, “When are compact and closed equivalent?” Mathematical Notes, vol. 72, pp. 41–44, 1965. View at Google Scholar